# SDR SWIA200515808

- Difficulty date: November 7, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 6,664 hours, 5,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FLOOR LIGHTING INOP.  CLEANED FLOOR TRACK POWER STRIP ROW 2 TO 6 CONNECTION AND REINSTALLED POWER STRIP AND LIGHT STRIPS.  OPERATIONAL CHECK GOOD IAW CRJ 200 MM 33-51-00-710-801.
